Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012 (2012), Article ID 123635, 12 pages
http://dx.doi.org/10.1155/2012/123635
Research Article

Monounireducible Nonhomogeneous Continuous Time Semi-Markov Processes Applied to Rating Migration Models

1Department of Pharmacy, University “G. d'Annunzio” of Chieti, Via dei Vestini 31, 66013 Chieti, Italy
2CESIAF, EURIA, University of Bretagne Occidentale, 6 Avenue L. Gorgeu, CS 93837, 29238 Brest Cedex 3, France
3MEMOTEF Department, University “La Sapienza” of Roma, Via del Castro Laurenziano 9, 00161 Roma, Italy

Received 3 April 2012; Accepted 11 September 2012

Academic Editor: C. D. Lai

Copyright © 2012 Guglielmo D'Amico et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guglielmo D'Amico, Jacques Janssen, and Raimondo Manca, “Monounireducible Nonhomogeneous Continuous Time Semi-Markov Processes Applied to Rating Migration Models,” Advances in Decision Sciences, vol. 2012, Article ID 123635, 12 pages, 2012. doi:10.1155/2012/123635